MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYRINGE,EAR/ULCER, RED, 2 OZ, STERILE

MEDLINE INDUSTRIES, LP; SYRINGE,EAR/ULCER, RED, 2 OZ, STERILE
Catalog Number URO70283
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that on several occasions, most recently (b)(6) 2025, bulb syringes are "breaking with usage." the customer stated that a "new syringe obtained, or suction catheter used" after the incidents occurred.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on (b)(6) 2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that on several occasions, most recently (b)(6) 2025, bulb syringes are "breaking with usage.".

Common Device Name
SYRINGE,EAR/ULCER, RED, 2 OZ, STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23767217
Report Number1417592-2025-00697
Device Sequence Number18782199
Product Code KYZ
UDI-Device Identifier10889942472208
UDI-Public10889942472208
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO70283
Device Lot Number0332503A100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown